# SDR ASOA2013112009433

- Difficulty date: October 23, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.7 CORRODED BETWEEN S26LT AND 26RT.    REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  CLASSIFIED AS A MAJOR REPAIR.
